|Creatinine levels of 1.4 to 1.7
Apr 9, 2011
I have been in and out of kidney failure. Recently diagnosed with HIV and not on Meds yet. Cd count is 530 and viral loads are High. I have had shingles breakout twice in the last six weeks. And on penicillin for a tooth infection. My questions is; are there any concerns with taking acyclovir and penicillin at the same time. And are there any issues with tanning 1 week after the breakout goes away? I am very low on vitamin D.
| Response from Dr. Henry
HIV contributes to renal dysfunction so a full renal evaluation is recommended to determine if your renal status would be an indication for starting HIV meds. Penicillin and acyclovir are usually OK taken together. Tanning may increase vitamin D levels but I recommend not tanning due to concerns about skin cancer later and the general ease at supplementing vitamin D with oral pills. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Hiv And High Creatinine
- What Medication Do You Take To Cure Chlamydia?
- What Are The Ways You Can Get Gonorrhea?
- What Are The Chances Of Getting Herpes Or Warts From A Safe Exposure With A Prostitute?
- What Are My Chances Of Getting Chlamydia From Someone Who Already Has It?
- Symptoms Of Pharyngeal Gonorrhea
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.